# SDR TSAA9833610

- Difficulty date: December 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AL
- Make and model: Boeing 737230
- Aircraft serial: 23154
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900542
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED THE INTERIOR OVERWING EMERGENCY IDENTIFIER BATTERY PACK ASSEMLBY.  AIRCRAFT RETURNED TO SERVICE.  (M)
